Skip to Main content Skip to Navigation
Journal articles

Formalizing reliability in the taxonomic congruence approach

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02618304
Contributor : Blaise Li <>
Submitted on : Monday, May 25, 2020 - 2:20:25 PM
Last modification on : Tuesday, May 26, 2020 - 3:29:46 AM

Identifiers

Collections

Citation

Blaise Li, Guillaume Lecointre. Formalizing reliability in the taxonomic congruence approach. Zoologica Scripta, Wiley, 2009, 38 (1), pp.101-112. ⟨10.1111/j.1463-6409.2008.00361.x⟩. ⟨hal-02618304⟩

Share

Metrics

Record views

8